MathSciNet Relay Station
MathSciNet bibliographic data
MR149584 62.85 (60.50)
Baxter, Glen An asymptotic result for the finite predictor. Math. Scand. 10 1962 137–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement